# SDR ASOA200900761

- Difficulty date: July 12, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 13,184 hours, 8,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT SECTION DAMAGED ON RT SIDE JUST FWD OF LAV.
